MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEC HYBRID ANTEFLO; THORAFLEX HYBRID

VASCUTEK LTD THORAFLEC HYBRID ANTEFLO; THORAFLEX HYBRID
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresis (1998)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 1998 -paresis: it was reported that the patient had an event left lower extremity weakness on (b)(6) 2025.Health impact: 4625 - additional surgery: the treatment of the event included a lumbar drain which was placed on (b)(6) 2025.Medical device problem: 2993 - adverse event without identified device or use problem: the site confirmed on (b)(6) 2025 that there was no issues with the device before or during implant.4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: no statistical analysis could be performed as this was a 1st time occurrence for this event.4111 - communication/interviews: additional information was received from the site on 10 apr 25 which confirmed the below: there was no issues with the device before or during implant.The ifu was followed, graft was pre-soaked as per ifu.No issue during deployment or with the size of the graft.The patient also got treatment of permissive hypertension.The site believe this event as device related due to the coverage.Also possibly procedure related.There was no indications of thrombus detected in the patient.The indication of the surgery was chronic dissection.The estimated oversize was 5%.There was minimal notable curvature of the patient's anatomy.3331 - analysis of production records: to be performed.4117 - device not accessible for testing: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Following procedure performed on (b)(6) 2025, subject (b)(6) experienced an event of left lower extremity weakness on (b)(6) 2025.Treatment of the event included a lumbar drain which was placed on (b)(6) 2025.The event is ongoing at time of reporting.The subject continues in the study.Concomitant medications include amiodarone, amlodipine, furosemide, esmolol, heparin, aminocaproic acid, nicarpidine, vasopressin, human albumin, aspirin and metropolol.There was no device failure/deficiency reported.
 
Event or Problem Description
Event was reported by clinical study - extend - (b)(6).Following procedure performed on (b)(6) 2025, subject (b)(6) experienced an event of left lower extremity weakness on (b)(6) 2025.Treatment of the event included a lumbar drain which was placed on (b)(6) 2025.The event is ongoing at time of reporting.The subject continues in the study.Concomitant medications include amiodarone, amlodipine, furosemide, esmolol, heparin, aminocaproic acid, nicarpidine, vasopressin, human albumin, aspirin and metropolol.There was no device failure/deficiency reported.This report is being submitted as follow up 1 for manufacturing report number 9612515-2025-00038 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Clinical code: 1998 -paresis: it was reported that the patient had an event left lower extremity weakness on (b)(6) 2025.Health impact: 4625 - additional surgery: the treatment of the event included a lumbar drain which was placed on (b)(6) 2025.Medical device problem: 2993 - adverse event without identified device or use problem: the site confirmed on (b)(6) 2025 that there was no issues with the device before or during implant.4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: no statistical analysis could be performed as this was a 1st time occurrence for this event.4111 - communication/interviews: additional information was received from the site on 10 apr 2025 which confirmed the below: there was no issues with the device before or during implant.The ifu was followed, graft was pre-soaked as per ifu.No issue during deployment or with the size of the graft.The patient also got treatment of permissive hypertension.The site believe this event as device related due to the coverage.Also possibly procedure related.There was no indications of thrombus detected in the patient.The indication of the surgery was chronic dissection.The estimated oversize was 5%.There was minimal notable curvature of the patient's anatomy.3331 - analysis of production records: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.4117 - device not accessible for testing: device remains implanted.4112 - analysis of information provided by user/third party: scan review was performed which concluded the below: the stented section of the thoraflex hybrid device has an excessive oversize; 40mm stent deployed in 24.6mm true lumen.The graft section and attached branch are fully patent.There is no suggestion of a device deficiency in the imaging provided.The scan review had the device relationship as undetermined.Investigation findings: 213 - no device problem found: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.Also site confirmed, there was no issues with the device before or during implant.Investigation conclusion: 4315 - cause not established: with the investigation performed we were not able to establish a root cause for this event.The root cause of this event was determined to be no causal link to device deficiency as during scan review it was confirmed that, the graft section and attached branch are fully patent.There is no suggestion of a device deficiency in the imaging provided.

Brand Name
THORAFLEC HYBRID ANTEFLO
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key21917302
Report Number9612515-2025-00038
Device Sequence Number8714895
Product Code QSK
UDI-Device Identifier05037881027081
UDI-Public05037881027081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3240X150A
Device Lot Number25355103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age59 YR
Patient SexMale